# SDR QXEA0101283

- Difficulty date: July 7, 2001
- Submitted: August 13, 2001
- Operation: Air carrier
- Aircraft: N487US
- Make and model: Fokker F.28 MK4000
- Aircraft serial: 11238
- Aircraft time: 32,779 hours, 39,189 cycles
- System (JASC): 5530 · Vertical Stabilizer
- Part: Structure
- Condition: Cracked
- Location: Vertical Stab
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

YYC-RUDDER COVE CRACKED ON VERTICAL STABILIZER AT RIB 3.4. REPAIRED IAW FOKKER SRM 51-00-03, PAGE 17, SRM 55-31-01, PAGE 2, AND SRM 51-31-01, PAGE 7.
